# SDR CHQA200800042

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 17,369 hours, 14,144 cycles
- Engine: Allsn AE3007A
- Engine time: 6,652 hours, 5,583 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Leaking
- Location: Aft Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO STL.  DURING CLIMB THE CREW RECEIVED A BLEED 1 LEAK MESSAGE AT 4,000FT.  THE MESSAGE DISAPPEARED AND THEN RETURNED AT 8,000 FT.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE BLEED 1 SYSTEM FOR LEAKS AND REPAIRED A LEAKING JOINT IN THE AFT AVIONICS COMPARTMENT.  AFTER REPLACING THE O-RING IN THE JOINT, THE BLEED SYSTEM OPS CHECKED GOOD.
